# SDR GTIA2017061101978

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 5,714 hours, 2,543 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R1 DOOR ASSIST BOTTLE PRESSURE IS BELOW LIMITS. SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
